Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computation and structure of character polylogarithms with applications to character Mordell–Tornheim–Witten sums

Authors: D. H. Bailey and J. M. Borwein
Journal: Math. Comp. 85 (2016), 295-324
MSC (2010): Primary 11L40, 33F05
Published electronically: June 3, 2015
MathSciNet review: 3404451
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper extends tools developed to study character polylogarithms. These objects are used to compute Mordell–Tornheim–Witten character sums and to explore their connections with multiple-zeta values (MZVs) and with their character analogues.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11L40, 33F05

Retrieve articles in all journals with MSC (2010): 11L40, 33F05

Additional Information

D. H. Bailey
Affiliation: Lawrence Berkeley National Lab (retired), Berkeley, California 94720 – and – Department of Computer Science, University of California, Davis, Davis, California 95616
MR Author ID: 29355

J. M. Borwein
Affiliation: CARMA, University of Newcastle, NSW 2303, Australia

Received by editor(s): February 25, 2014
Received by editor(s) in revised form: June 9, 2014, and June 18, 2014
Published electronically: June 3, 2015
Article copyright: © Copyright 2015 American Mathematical Society